# SDR CA060927003

- Difficulty date: September 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wins
- Part time: 28,657 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PERIMETER WAS INFORMED FROM ANOTHER OPERATOR OF THE SAME AIRCRAFT OF POTENTIAL WING SKIN CRACKS EMINATING FROM THE LT AND RT BATTERY VENT SCOOPS INSTALLED IN THE LOWER WING SKIN BETWEEN THE NACELLE AND FUSELAGE. INITIAL VISUAL INSPECTION REVEALED NO CRACKS BUT WITH THE USE OF EDDY CURRENT THE CRACKS WERE DISCOVERED AND FOUND PROGRESSING FROM 3 OF THE 4 CORNERS OF THE BATTERY VENT SCOOP AT THE WING SKIN. THE 4 AC OF THIS TYPE INSPECTED, 3 HAD CRACKS FOUND ON THE LOWER WING BATTERY VENT SCOOPS. THEY WERE INSPECTED AND ALL FOUND WITH EDDY CURRENT INSPECTION METHOD. REPAIR DESIGN CERTIFICATE RDC C-RA06-235/D HAS BEEN APPROVED FOR THE REPAIR OF THIS DEFECT. (TC NR 20060927003)
